Close
Close

Panadol Children's Suspension 1-6 Years 

Close

Panadol Chewable Tablets 

Close

Panadol Children's Suspension 6+

Close

Panadol with Optizorb

Close

Panadol Mini Caps

Close

Panadol Soluble

Close

Panadol Extra with Optizorb

Close

Panadol ActiFast

Close

Panadol Hot Remedy

Close

Panadol Cough & Cold

Close

Panadol SinusMAX

Close

Panadol Cold Relief PE

Close

Panadol Extend

Close

Panaflex Patch

Close

PanaMAX Gel

Close

PanaMAX Roll-On

Close

Panaflex Ultra Thin

Close

Panadol Menstrual

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Panadol Children's Suspension 1-6 Years

Panadol Children's Suspension 1-6 Years

  • Suspension
  • 1-6 Yrs
  • Gentle on the Stomach
  • Active Ingredient: 120 mg/5 ml Paracetamol
  • No Alcohol.
  • No Aspriin.
Close
Panadol Chewable Tablets

Panadol Chewable Tablets 

  • Chewable Tablets
  • 2-12Yrs
  • Gentle on the Stomach
  • Active Ingredient: 120 mg Paracetamol
Close
Panadol Children's Suspension 6+

Panadol Children's Suspension 6+

  • Suspension
  • 6 -12 Yrs
  • Gentle on the Stomach
  • Active Ingredient: 250 mg/5ml Paracetamol
Close
Panadol with Optizorb

Panadol with Optizorb

  • Caplets 
  • 12+ Yrs
  • Quicker Absorption
  • Active ingredient: 500mg Paracetamol
Close
Panadol Mini Caps

Panadol Mini Caps

  • Caplets 
  • 12+ Yrs
  • Easier to Swallow
  • Active ingredient: 500mg Paracetamol
  • No gluten, lactose or sugar
Close
Panadol Soluble

Panadol Soluble

  • Effervescent Tablets
  • 12+ Yrs
  • Quicker Absorption
  • Active ingredient: 500mg Paracetamol
Close
Panadol Extra With Optizorb

Panadol Extra With Optizorb

  • Caplets
  • 12+ Yrs
  • Fights Tough Pain 
  • Active ingredient: 500mg Paracetamol, 65mg Caffeine
Close
Panadol ActiFast

Panadol ActiFast

  • Caplets
  • 12+ Yrs
  • Absorbed 2x Faster
  • Active ingredient: 500mg of Paracetamol.
Close
Panadol Hot Remedy

Panadol Hot Remedy

  • Powder Sachet
  • 12+ Yrs
  • Hot Drink
  • Active ingredient: 750mg Paracetamol, 10mg Phenylephrine HCI, 60mg Vitamin C 
Close
Panadol Cough & Cold

Panadol Cough & Cold

  • Caplets
  • 12+ Yrs
  • Multi-Symptomatic Relief
  • Active ingredient: 250mg Paracetamol, 5mg Phenylephrine HCI, 100mg Guaiphenesin 
Close
Panadol SinusMAX

Panadol SinusMAX

  • Caplets
  • 12+ Yrs
  • Sinus Pain
  • Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI  
Close
Panadol Cold Relief PE

Panadol Cold Relief PE

  • Caplets
  • 12+ Yrs
  • Relief of Cold & Flu Symptoms
  • Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI  
Close
Panadol Extend

Panadol Extend

  • Caplets
  • 12+ Yrs
  • Long-Lasting Relief
  • Active ingredient: 665mg Paracetamol 
Close
Panaflex Patch

Panaflex Patch

  • Patch
  • 12+ Yrs
  • Back Pain Remedy
  • Active ingredient: 1.5% w/w Glycol Salicylate, 1.0% w/w L-Menthol, 0.5% w/w DL-Camphor, 0.3% w/w DL-α- Tocopherol Acetate (Vitamin E)
Close
PanaMAX Gel

PanaMAX Gel

  • Gel
  • 12+ Yrs
  • Anti-inflammatory Pain Relief 
  • Active ingredient: 10mg Sodium Diclofenac
  • Contains menthol for soothing cooling relief
  • Non Greasy
Close
PanaMAX Roll-On

Panadol Menstrual

  • Caplets
  • 12+ Yrs
  • Relief Period Pain 
  • Active ingredient: 500mg Paracetamol, 25mg Pamabrom 
Close
Panaflex Ultra Thin

PanaMax Roll-On

  • Roll-on gel
  • 12+ Yrs
  • Anti-inflammatory Pain Relief 
  • Active ingredient: 10mg Sodium Diclofenac
Close
Panaflex Ultra Thin

Panaflex Ultra Thin

  • Patch
  • 12+ Yrs
  • Pain Relief Patch
  • Active ingredient: 30mg L-Menthol, 100mg Methyl Salicylate 
Father And Son Having Breakfast
Father And Son Having Breakfast
  • Live Well
  • Stay Healthy

THE FLU JOURNEY

Most of us are familiar with the flu. However, amidst the hustle and bustle of life, it’s easy to lose track of the important steps we should take towards a quick recovery.

 

Here are some quick and easy tips to guide you along your flu journey, so that you can bounce back from your sickness and get on your feet quickly.

STEP 1: NOTICE THE SYMPTOMS

People with the flu often feel some or all of these symptoms:1

 

Fever

Chills

Cough

Sore throat

Runny or stuffy nose

Muscle or body aches

Headaches

Fatigue, which can be intense

 

Some people may have vomiting and diarrhoea, though this is more common in children.1

STEP 2: MANAGE YOUR SYMPTOMS

The flu is different from a cold and usually comes on suddenly.2 Flu symptoms typically affect your whole body including the lungs and should not be ignored.2,3 To learn about ways to manage your symptoms at home, click here.

 

Home remedies can be complemented with over-the-counter cold and flu medicines to reduce the intensity and severity of symptoms. Your pharmacist or doctor can help advise on the most appropriate treatments for you. If your symptoms persist or worsen, you should consult your doctor.

 

OTC medicines like Panadol Cold & Flu* can also be taken to treat the cold and flu. They contain paracetamol and other active ingredients that are effective in reducing fever and relieving your flu symptoms quickly.

 

It’s important that you don’t take Panadol Cold & Flu* with any other medicine containing paracetamol. Remember to check the label on the product and when in doubt, always check with your doctor.

 

*In case of doubt please seek medical advice.

 

Some people are at high risk of flu-related complications, such as young children, adults older than 65 years of age, pregnant women and people with certain medical conditions.4 If you are at risk of complications or if you are worried about your illness you should see a doctor who can advise on appropriate treatment.4

HELP PREVENT THE SPREAD OF FLU VIRUSES

Wash your hands.4,5
Clean your hands thoroughly and often with soap and water. This is one of the most important ways to avoid getting sick and spreading germs to others. You should scrub your hands with soap for at least 20 seconds and remember to clean the back of your hands. If soap and water are not available, use an alcohol-based hand sanitiser. Teach your children the importance of hand-washing.

Keep surfaces clean.4
Clean kitchen and bathroom surfaces with disinfectant, especially when someone in your family has the flu. Wash children’s toys when needed.

Use tissues.4
Sneeze and cough into tissues. Discard used tissues immediately, then wash your hands thoroughly. To make sure children cover their mouths without using their hands, you can teach them to sneeze or cough into the bend of their elbow. This is really important when they do not have a tissue.

Don’t share.4
Stay away from flu viruses. Avoid close contact with anyone who has flu and do not share drinking glasses or utensils with other family members.

Take care of yourself.6
Remember to stay hydrated and get plenty of rest while you recover.

HOW PANADOL COLD & FLU HELPS

Over-the-counter cold and flu medicines such as Panadol Cold & Flu* can ease flu symptoms and help you get back on your feet.

 

Panadol Cold & Flu* caplets contain paracetamol and phenylephrine hydrochloride (HCl) as active ingredients. Paracetamol works to reduce fever and stop pain messages from getting through to the brain, while phenylephrine unblocks your nasal passage and helps you breathe by acting on small vessels in your nose.

 

If your flu includes symptoms such as congested nose or cough, Panadol Cold & Flu* can also help with products such as Panadol Cold & Flu Sinus Max* and Panadol Cold & Flu Cough and Cold*, which contain active ingredients that will help relieve your conditions.


Do not take with any other products that contain the same active ingredient(s). Taking products containing any of the same active ingredients together may lead to an overdose. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

 

*For more detailed information, please refer to the local product labelling or leaflet. In case of doubt, please seek medical advice. Your pharmacist or doctor can help advise on the most appropriate treatments for you. If your symptoms persist or worsen, you should consult your doctor.

FIND THE RIGHT FORMULA FOR YOU

Panadol SinusMAX*

Panadol Cold Relief PE*

Panadol Cough and Cold*

Take only as directed and always refer to label before use.

 

Do not take with any other products that contain the same active ingredient(s). Taking products containing any of the same active ingredients together may lead to an overdose. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

 

*For more detailed information, please refer to the local product labelling or leaflet. In case of doubt, please seek medical advice. Your pharmacist or doctor can help advise on the most appropriate treatments for you. If your symptoms persist or worsen, you should consult your doctor.

WHEN TO SEE A DOCTOR

As the flu may also cause more serious symptoms, here are some, but not all of the indications that you should see a doctor:7,8

1. You have difficulty breathing, feel short of breath, or are experiencing pain in the chest or abdomen.

2. You have a fever that does not go away, refuses to come down despite medication, or you have a fever with a rash.

3. Your symptoms (which may include fever, headache, nasal congestion, fatigue or cough) persist or get worse.

4. You have severe or persistent vomiting.

 

5. You experience sudden dizziness or confusion.

WHEN TO SEE A DOCTOR

As the flu may also cause more serious symptoms, here are some, but not all of the indications that you should see a doctor:7,8

1. You have difficulty breathing, feel short of breath, or are experiencing pain in the chest or abdomen.

2. You have a fever that does not go away, refuses to come down despite medication, or you have a fever with a rash.

3. Your symptoms (which may include fever, headache, nasal congestion, cough or fatigue) persist or get worse.

4. You have severe or persistent vomiting.

5. You experience sudden dizziness or confusion.

REFERENCES

Centers for Disease Control and Prevention. Flu symptoms and complications. Available at: https://www.cdc.gov/flu/about/disease/complications.htm. Last accessed: 27 March 2018.


Centers for Disease Control and Prevention. Cold versus flu. Available at: https://www.cdc.gov/flu/about/qa/coldflu.htm. Last accessed: 20 March 2018.


Mayo Clinic. Influenza (flu). Available at: https://www.mayoclinic.org/diseases-conditions/flu/symptoms-causes/syc-20351719. Last accessed: 29 March 2018.


Centers for Disease Control and Prevention. Influenza (flu): Preventative steps. Available at: https://www.cdc.gov/flu/consumer/prevention.htm. Last accessed: 27 March 2018.


Centers for Disease Control and Prevention. Handwashing. Available at: https://www.cdc.gov/handwashing/when-how-handwashing.html. Last accessed: 03 April 2018.


Mayo clinic. Self-care for the Flu. Available at: https://www.mayoclinic.org/diseases-conditions/swine-flu/expert-answers/swine-flu-symptoms/faq-20058379. Last accessed: 29 March 2018.


Centers for Disease Control and Prevention. The Flu: What to do if you get sick. Available at: https://www.cdc.gov/flu/takingcare.htm. Last accessed: 23 March 2018.


Mayo Clinic. Fever treatment: Quick guide to treating a fever. Available at: https://www.mayoclinic.org/diseases-conditions/fever/in-depth/fever/art-20050997. Last accessed: 29 March 2018.